Distributed lag non-linear models.

Gasparrini, A; Armstrong, B; Kenward, MG; (2010) Distributed lag non-linear models. Statistics in medicine, 29 (21). pp. 2224-34. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.3940

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.3940

Abstract

Share

Download

Filename: sim0029-2224.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar